# SDR USAA2015040200016

- Difficulty date: March 27, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 23,800 hours, 3,304 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367605600200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, AFT CARGO COMPARTMENT FLOOR PANEL 152WF DELAMINATED.  REPLACED AFT CARGO COMPARTMENT FLOOR PANEL 152WF IAW SRM 53-02-00.
